Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6399
Title: On the convergence of some iterative methods
Sulla convergenza di certi metodi iterativi
Authors: Moret, Igor
Issue Date: 1983
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Igor Moret, "Sulla convergenza di certi metodi iterativi", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 15 (1983), pp. 108-115.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
15 (1983)
Abstract: Si presenta un metodo per provare la convergenza di certi processi iterativi e lo si applica ai metodi di tipo Newtoniano della forma x$_{n+1}=x_{n}-(Ax_{n})^{-1}F(x_{n})$, ottenendo al tempo stesso delle maggiorazioni a posteriori dell'errore in senso stretto.
A method to prove the convergence of certain iterative processes is presented and applied to Newton-Type Methods of the form x$_{n+1}=x_{n}-(Ax_{n})^{-1}F(x_{n})$, moreover this allows to obtain sharp a posteriori error bounds.
URI: http://hdl.handle.net/10077/6399
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.15 (1983)

Files in This Item:
File Description SizeFormat 
MoretRendMat15.pdf510.7 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Page view(s)

379
checked on Feb 19, 2018

Download(s)

199
checked on Feb 19, 2018

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.